# SDR A6WA201040867

- Difficulty date: November 21, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAILS HAVE CORROSION AT AFT END OF NR 4 AND FWD END OF NR 5 RAILS.  R & R UNSERVICEABLE SEAT RAIL SECTIONS WITH SERVICEABLE BULK TRACK P/N N126-2075 IAW AMM 53-01-11 AND REO 601R-53-00-055.
